A fixed-shape fuzzy median of a fuzzy sample

Adrian Ban , Lucian Coroianu , Przemysław Grzegorzewski

Abstract

Since fuzzy numbers are not linearly ordered a median of a fuzzy sample cannot be determined directly as it happens with crisp observations. Even the very notion of a median of a fuzzy sample is not well established. Therefore we propose some definitions of the fixed-shape fuzzy median of a fuzzy sample as a member of a given class of fuzzy numbers which minimizes the distance to the sample. We also prove the existence of such fixed-shape median for the most important subfamilies of fuzzy numbers and the broad class of metrics. © 2013. The authors-Published by Atlantis Press.

Author Adrian Ban - [Universitatea din Oradea]
Adrian Ban,,
-
-
, Lucian Coroianu - [Universitatea din Oradea]
Lucian Coroianu,,
-
-
, Przemysław Grzegorzewski (FMIS / DIE)
Przemysław Grzegorzewski,,
- Department of Integral Equations
Journal series8th Conference of the European Society for Fuzzy Logic and Technology, EUSFLAT 2013 - Advances in Intelligent Systems Research
Issue year2013
Vol32
Pages215-222
Languageen angielski
Score (nominal)0
Score sourcejournalList
ScoreMinisterial score = 0.0, 31-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 31-01-2020, ArticleFromJournal
Publication indicators Scopus Citations = 0; WoS Citations = 0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?